# SDR SIMA20150602004

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,145 hours, 35,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R RT EXTERNAL OVERWING EMER LAMP IAW TASK 33-50-07-000-801-A & TASK 33-50-07-400-801-A.  OPERATIONS CHECKED, NO GOOD.  AFTER PERFORMING TASK 33-50-07-000-802-A, FOUND CONNECTOR TO BE UNPLUGGED, PLUGGED IN CONNECTOR.  PERFORMED TASK 33-50-07-400-802-A.  OPERATIONS CHECKED GOOD.
